A polynomially solvable case of the separation problem for the Steiner partition inequalities

Journal article


Publication Details

Author(s): Martin A
Journal: Mathematical Methods of Operations Research
Publisher: Springer Verlag (Germany)
Publication year: 1990
Volume: 62
Pages range: 277 -- 284
ISSN: 1432-2994
Language: English


FAU Authors / FAU Editors

Martin, Alexander Prof. Dr.
Economics - Discrete Optimization - Mathematics (EDOM)


How to cite

APA:
Martin, A. (1990). A polynomially solvable case of the separation problem for the Steiner partition inequalities. Mathematical Methods of Operations Research, 62, 277 -- 284.

MLA:
Martin, Alexander. "A polynomially solvable case of the separation problem for the Steiner partition inequalities." Mathematical Methods of Operations Research 62 (1990): 277 -- 284.

BibTeX: 

Last updated on 2018-07-08 at 16:08